Journal article icon

Journal article

Degenerations and limit Frobenius structures in rigid cohomology

Abstract:

We introduce a 'limiting Frobenius structure' attached to any degeneration of projective varieties over a finite field of characteristic p which satisfies a p-adic lifting assumption. Our limiting Frobenius structure is shown to be e ectively computable in an appropriate sense for a degeneration of projective hypersurfaces. We conjecture that the limiting Frobenius structure relates to the rigid cohomology of a semistable limit of the degeneration through an analogue of the Clemens-Schmidt ex...

Expand abstract

Actions


Access Document


Publisher copy:
10.1112/S1461157009000588

Authors


Lauder, AGB More by this author
Journal:
LMS Journal of Computation and Mathematics
Volume:
14
Issue:
1
Pages:
1-33
Publication date:
2011-02-11
DOI:
EISSN:
1461-1570
ISSN:
1461-1570
URN:
uuid:daa41925-8580-46ac-aed2-5a4e0855fece
Source identifiers:
167731
Local pid:
pubs:167731

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP